Excessively sweaty

  • 1 reply
  • 16 subscribers
  • 296 views

Hi folks looking for advice or input from those with similar. I had stage 3 bowel cancer, diagnosed end of 22, chemo in 23. My lasting side effect is excessive sweating from my head. It’s really affecting me, I’m a community nurse and find some days I can’t see for sweat dripping into my eyes. Tried oxybutinin to no effect and desperately need help now

  • Hi  and a very warm welcome to the online community which I hope you'll find is both an informative and supportive place to be.

    Excessive sweating sounds like a very distressing side effect and I can understand why you'd want to find out if anyone has experienced something similar after having treatment for bowel cancer.

    As the online community is divided into different support forums I hope you don't mind me suggesting that you also join and post in the bowel cancer forum as you'll then connect directly with others who have had a similar diagnosis and treatment to you.

    To join, just click on the link I've created and, once you've joined, you can start a new post in the same way as you did here and join in with existing conversations by clicking on 'reply'.

    It would be great if you could put something about your diagnosis and treatment into your profile as it really helps others when replying to you and also when looking for someone on a similar pathway. It also means that you don't have to keep repeating yourself. To do this click on your username and then select 'Profile'. You can amend it at any time and if you're not sure what to write you can take a look at mine by clicking on my username.

    I hope that you can find a solution to this soon.

    ((hugs))

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"